کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4658757 1633116 2014 11 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
On non-Archimedean Polish groups with two-sided invariant metrics
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات هندسه و توپولوژی
پیش نمایش صفحه اول مقاله
On non-Archimedean Polish groups with two-sided invariant metrics
چکیده انگلیسی

We give several characterizations of non-Archimedean Polish groups admitting compatible two-sided invariant metrics. Using these characterizations we further prove that there exist surjectively universal groups for this class, but there are no universal ones. We also give answers to analogous questions for abelian non-Archimedean Polish groups.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Topology and its Applications - Volume 161, 1 January 2014, Pages 343–353
نویسندگان
, ,